IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Natural Language Understanding and Models of Communication (NLC) [schedule] [select]
Chair Takeshi Sakaki (Hottolink)
Vice Chair Mitsuo Yoshida (Toyohashi Univ. of Tech.), Kazutaka Shimada (Kyushu Inst. of Tech.)
Secretary Yasuhiko Watanabe (Ryukoku Univ.), Ryuichiro Higashinaka (NTT)
Assistant Takeshi Kobayakawa (NHK), Hiroki Sakaji (Univ. of Tokyo)

Technical Committee on Speech (SP) [schedule] [select]
Chair Yoichi Yamashita (Ritsumeikan Univ.)
Vice Chair Akinobu Ri (Nagoya Inst. of Tech.)
Secretary Hiroaki Nanjo (Kyoto Univ.), Hideki Banno (Meijo Univ.)
Assistant Tomoki Koriyama (Tokyo Inst. of Tech.), Satoshi Kobashikawa (NTT)

Special Interest Group on Natural Language (IPSJ-NL) [schedule] [select]

Special Interest Group on Spoken Language Processing (IPSJ-SLP) [schedule] [select]

Conference Date Mon, Dec 10, 2018 09:30 - 17:20
Tue, Dec 11, 2018 09:00 - 17:30
Wed, Dec 12, 2018 10:00 - 17:40
Topics The 5th Natural Language Processing Symposium & The 20th Spoken Language Symposium 
Conference Place Conference Room, 1F, Bld.55, Nishi-Waseda Campus, Waseda University 
Address 3-4-1 Ookubo, Shinjuku-ku, Tokyo, 169-8555, JAPAN
Transportation Guide Yamanote line, Takadanobaba station (15 min walk), Seibu Shinjuku line, Takadanobaba station (15 min walk), or Fukutoshin line, Nishi-Waseda station (0 min walk)
https://www.waseda.jp/top/en/access/nishiwaseda-campus
Contact
Person
Prof. Naohiro Tawara
+81-3-3203-4468
Sponsors SP/SLP Symposium is co-sponsored by ASJ speech committee and the IEEE Signal Processing Society Tokyo Joint Chapter
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Notes on Review This article is a technical report without peer review, and its polished version will be published elsewhere.
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on NLC, SP.

Mon, Dec 10 AM 
09:30 - 09:35
  -  
Mon, Dec 10 AM 
09:35 - 10:50
(1) 09:35-10:00  
(2) 10:00-10:25  
(3) 10:25-10:50  
  10:50-11:00 Break ( 10 min. )
Mon, Dec 10 AM 
11:00 - 12:15
(4) 11:00-11:25  
(5) 11:25-11:50  
(6) 11:50-12:15  
  12:15-13:15 Lunch Break ( 60 min. )
Mon, Dec 10 PM 
13:15 - 14:15
(7)
SP
13:15-14:15 [Invited Talk]
Review of Automatic Speech Recognition Methodology
-- Outlook of Acoustic-to-Word Model --
SP2018-48
Tatsuya Kawahara (Kyoto Univ.)
  14:15-14:25 Break ( 10 min. )
Mon, Dec 10 PM 
14:25 - 15:55
(8) 14:25-15:55  
(9) 14:25-15:55  
(10) 14:25-15:55  
(11) 14:25-15:55  
(12) 14:25-15:55  
(13) 14:25-15:55  
(14) 14:25-15:55  
(15) 14:25-15:55  
(16) 14:25-15:55  
(17) 14:25-15:55  
  15:55-16:05 Break ( 10 min. )
Mon, Dec 10 PM 
16:05 - 17:20
(18) 16:05-16:30  
(19)
SP
16:30-16:55 Evaluation of Japanese end-to-end speech synthesis method inputting kana and prosodic symbols SP2018-49 Kiyoshi Kurihara, Nobumasa Seiyama, Tadashi Kumano, Atsushi Imai (NHK)
(20) 16:55-17:20  
Tue, Dec 11 AM 
09:00 - 09:50
(21)
SP
09:00-09:25 Speech analysis and synthesis using genetic algorithm and Fujisaki model SP2018-50 Tomio Takara (Univ. Ryukyus), Ryoichi Eto (Inter. Sys.)
(22) 09:25-09:50  
  09:50-10:00 Break ( 10 min. )
Tue, Dec 11 AM 
10:00 - 12:00
(23) 10:00-11:00  
(24) 11:00-12:00  
Tue, Dec 11 AM 
12:00 - 12:00
  12:00-13:00 Lunch Break ( 60 min. )
Tue, Dec 11 PM 
13:00 - 13:10
(1) 13:00-13:10  
Tue, Dec 11 PM 
13:10 - 14:00
(2)
NLC
13:10-14:00 [Invited Talk]
Deep Learning and Scientific Computation Environments NLC2018-29
Kotaro Nakayama (Tokyo Univ./NABLAS)
  14:00-14:15 Break ( 15 min. )
Tue, Dec 11 PM 
14:15 - 15:45
(3)
NLC
14:15-14:45 Automatic Extraction of Bilingual Sentences by Similarity based on Earth Mover's Distance using Word Embeddings and Difference of Sentence Length NLC2018-30 Ryo Tanoue, Hiroshi Echizen'ya (Hokkai-Gakuen Univ.), Kenji Araki (Hokkaido Univ.)
(4) 14:45-15:15  
(5) 15:15-15:45 Grammatical Error Correction on Convolutional Encoder-Decoder Model Focusing on a Learning Method of Low Frequency Words
○Machida Sho(Tokyo City Univ.), Fujita Kazumasa(Tokyo City Univ.), Nobesawa Shiho(Tokyo City Univ.), Arai Shuichi(Tokyo City Univ.)
  15:45-16:00 Break ( 15 min. )
Tue, Dec 11 PM 
16:00 - 17:30
(6) 16:00-16:30  
(7) 16:30-17:00  
(8) 17:00-17:30  
Wed, Dec 12 AM 
10:00 - 11:30
(9) 10:00-10:30 Extraction of Surrounding Information from Twitter for Disaster Evacuation Support
○Asanuma Sota (Tokyo City Univ.), Fujita Kazumasa (Tokyo City Univ.), Tamura Ryosuke(Tokyo City Univ.), Shiraishi Erina(Tokyo City Univ.), Shirai Souichi(Tokyo City Univ.), Machida Sho(Tokyo City Univ.), Nobesawa Shiho(Tokyo City Univ.)
(10) 10:30-11:00 Analysis of RACE Data for the Improvement of Machine Reading Comprehension
○Fujita Kazumasa(Tokyo City Univ.), Asanuma Sota(Tokyo City Univ.), Tamura Ryosuke(Tokyo City Univ.), Sakai Yusuke(Tokyo City Univ.), Machida Sho(Tokyo City Univ.), Nobesawa Shiho(Tokyo City Univ.)
(11)
NLC
11:00-11:30 Data augmentation using stereotypical reply for patients' tweet identification NLC2018-31 Reine Asakawa, Tomoyosi Akiba (TUT)
  11:30-13:00 Lunch Break ( 90 min. )
Wed, Dec 12 PM 
13:00 - 14:00
(12)
NLC
13:00-13:30 [Invited Lecture]
NLC2018-32
Itsumi Saito (NTT)
(13) 13:30-14:00  
  14:00-14:15 Break ( 15 min. )
Wed, Dec 12 PM 
14:15 - 15:15
(14) 14:15-14:45  
(15) 14:45-15:15  
  15:15-15:30 Break ( 15 min. )
Wed, Dec 12 PM 
15:30 - 17:30
(16) 15:30-16:00  
(17) 16:00-16:30  
(18)
NLC
16:30-17:00 Proposing an Unsupervised Approach to Evaluate Essays Using IDF on Reference Data NLC2018-33 Masayuki Ohno, Koichi Takeuchi, Kota Motojin, Yuya Obata, Masahiro Taguchi, Yoshihiko Inada, Masaya Iizuka, Tatsuhiko Abo, Hitoshi Ueda (Okayama Univ.)
(19)
NLC
17:00-17:30 Application of Neural Title Generation as News Editing Assistant NLC2018-34 Kazuma Murao (Yahoo Japan Corporation), Hayato Kobayashi (Yahoo Japan Corporation/RIKEN AIP), Taichi Yatsuka, Ken Kobayashi, Takeshi Masuyama, Tatsuru Higurashi, Yoshimune Tabuchi (Yahoo Japan Corporation)
Wed, Dec 12 PM 
17:30 - 17:40
(20) 17:30-17:40  

Announcement for Speakers
General Talk (音声言語シンポジウム)Each speech will have 20 minutes for presentation and 5 minutes for discussion.
General Talk (自然言語処理シンポジウム)Each speech will have 20 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
NLC Technical Committee on Natural Language Understanding and Models of Communication (NLC)   [Latest Schedule]
Contact Address  
SP Technical Committee on Speech (SP)   [Latest Schedule]
Contact Address  
IPSJ-NL Special Interest Group on Natural Language (IPSJ-NL)   [Latest Schedule]
Contact Address  
IPSJ-SLP Special Interest Group on Spoken Language Processing (IPSJ-SLP)   [Latest Schedule]
Contact Address  


Last modified: 2018-12-08 12:45:42


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NLC Schedule Page]   /   [Return to SP Schedule Page]   /   [Return to IPSJ-NL Schedule Page]   /   [Return to IPSJ-SLP Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan